# SDR AALA202307259450

- Difficulty date: July 21, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 62,657 hours, 37,177 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CAPTAIN SLIDING WINDOW HARD TO OPERATE. PERFORMED ADJUSTMENT CAPTAIN SLIDING WINDOW PER AMM 56-12-11-400-001-A STEP 4C (3) AND PERFORMED CHECK LOAD HANDLE AND OUT-OF-FLUSH DIMENSION PER AMM 56-12-11-400-001-A STEP 4D AND 4F. LOAD AND OUT-OF-FLUSH ARE WITHIN LIMITS.
